I was on these meds for 18 years, feeling perfect but decided to quit this summer after seeing some Webinars about the negative parts of SSRIs. And 5 months later I'm on them again. I just quit a really stressed job which is the reason I finally got burned out. I started on 25 mg for 3 weeks (the dose I was on during 13 years) but felt worse and worse. Went up to 50 mg 15 days ago. I'm having the feeling I'm not really getting any better on the meds - it feels like the opposite. When I started I was totally stressed out but didn't really feel depressed nor with a very low self esteem. Every day that passes I get like more scared, unsecure and desperate. My personal life is very unsecure since way back. Lost all my money in a business I opened. And I don´t feel like if I can look for a job right now, with these depression and low self esteem issues. I got offered a job but had to say NO. I need to feel okey first!! Any thoughts, ideas, some reinsurance.
Hi, Nettis! Brace yourself, but the feelings you're having are *normal* for some people starting an antidepressant ~ whether or not you've taken it before. Do you remember if you went through this type of adjustment period when you started Zoloft the first time?
The good news is that this adjustment period only lasts a couple of weeks so if you can hold out a bit longer they should be subsiding soon. Many people report beginning to feel better around four weeks or so ~ although it takes about two months to reach peak levels ~ so you're at least half way there.
Having taken medication for `18 years you must know thaT IT does GET BETTER ~ AND IT will SOON.
gOOD LUCK AND MY BEST WISHES TO YOU. wcv
Sorry about the capitals ~ it's my manic Caps Lock Key acting up again!
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Nov 2010 • 2 answers
Posted 18 Jul 2011 • 4 answers
Posted 29 Apr 2013 • 2 answers
Posted 2 Jun 2013 • 1 answer
Posted 9 Mar 2016 • 2 answers